# SDR AALA202109154938

- Difficulty date: September 13, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 87,657 hours, 10,817 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS INOPERATIVE AT SEATS 3-5H. SECURED LOOSE CABLE CONNECTOR IAW AMM 33-51-00-710-801, OPS CHECK GOOD.
